# SDR DALA12014795803

- Difficulty date: December 4, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 36,973 hours, 12,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS ROW 37, 38, 39 AND SIGN AT 37 INOPERATIVE.   TROUBLESHOT EMERGENCY LIGHT AT ROW 37,38 AND 39.  R AND R BATTERY PACK AND CHARGER ABOVE SEAT ROW 40. SEATS 37,38,39 OPERATE NORMAL.  INSTALLED NEW C/P AT EXIT ROW SIGN 37. EMERGENCY LIGHTS TESTED OK.
